# SDR IPXA2016121911930

- Difficulty date: December 16, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,127 hours, 13,565 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG PACK ODOR DURING FLIGHT.  R & R ALL THREE PACK COALESCER WATER SEPERATOR BAGS IAW MM 21-54-05-000-801 AND 21-54-05-400-801. PERFORMED LEAK TEST IAW 21-54-01-700-801. PERFORMED OPERATION OF PACKS IAW 21-53-00-840-801. NO SMELL.
